# SDR AALA20180127001

- Difficulty date: January 26, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 8,909 hours, 3,566 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR FAILED TO RETRACT WHEN HANDLE WAS INITIALLY RAISED AFTER TAKEOFF. ALL 3 RED AND GREEN LIGHTS WERE ILLUMINATED. GEAR RETRACTED NORMALLY AFTER HANDLE WAS CYCLED PER ORH PROCEDURE. AIRCRAFT WAS GROUNDED.  MAINTENANCE PERFORMED MAIN LANDING GEAR OPERATIONAL TEST IAW AMM 32-32-00-710-801, NO DEFECTS NOTED.
